# SDR B4VR2013121601000

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: General aviation
- Aircraft: N4199M
- Make and model: Diamon DA20-C1
- Aircraft serial: C0170
- Aircraft time: 5,266 hours
- Engine: Rotax ROTAX912
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Stopped
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, RADIOS CUT OUT, ENGINE STARTED RUNNING ROUGH AND QUIT.  ATTEMPTED TO RESTART INFLT AND ON GROUND BUT COULD NOT START ENGINE.
